# SDR HEEA0015842

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER WILL NOT STAY ENGAGED.
